# SDR 95ZZZW329

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 3 Egt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

DURING FLT NR 3571, NR 3 ENGINE EGT DROPPED TO ZERO, RETARDED THROTTLES, NR 3 EGT STABILIZED AT 200 DEGREES THEN BECAME ERRATIC, DUMPED FUEL AND COMPLETED AIR TURN BACK.  FOUND LOOSE CONNECTION ON TERMINAL 'D' AT CPC JUNCTION, TIGHTEN CONNECTION, PERFORMED ENGINE GROUND RUN, OPS CHECKED GOOD.
